International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 123

Research Paper | Mathematics | Sudan | Volume 5 Issue 1, January 2016


Compact Toeplitz Operators on Pluriharmonic Bergman spaces

OSMAN ABDALLAH ADAM OSMAN


Abstract: On the setting of the unit ball, we characterize compact Toeplitz operators on pluriharmonic Bergman spaces, in terms of the boundary vanishing conditions of the Berezin transform and certain differential quantity of the symbol. As a consequence, we characterize -harmonic and radial symbols of compact Toeplitz operators.


Keywords: Toeplitz Operators, Berezin transform, pluriharmonic function, Bergman spaces


Edition: Volume 5 Issue 1, January 2016,


Pages: 405 - 411


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

OSMAN ABDALLAH ADAM OSMAN, "Compact Toeplitz Operators on Pluriharmonic Bergman spaces", International Journal of Science and Research (IJSR), Volume 5 Issue 1, January 2016, pp. 405-411, https://www.ijsr.net/get_abstract.php?paper_id=NOV152678

Similar Articles with Keyword 'Toeplitz'

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai | C. Selvaraj [3]

Share this Article

Downloads: 113

Research Paper, Mathematics, Sudan, Volume 4 Issue 10, October 2015

Pages: 921 - 922

Conditions of Boundedness and Compactness Sum of Operators on Weighted Berman Space

Eltigani Ismail Hassan [2]

Share this Article
Top